Our expert says:
It is possible that he suffers from hyper-glycemic attacks. These attacks can mimic an epileptic attack. The best will be to get his sugar under control as fast as possible. Home monitoring of blood glucose is very important to document all readings, in order for his doctor to adjust his medication.
When he experience such an attack, it will be best to turn him onto his side and to ensure that his airway is open by tilting his head back. You have to call the paramedics as soon as possible.
He will have to consult a dietician for a good diabetic diet, designed to control his blood sugar and to keep his blood sugar levels stable.
Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.